# SDR QR9R20220914001

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724279813
- Aircraft time: 2,021 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: None
- Part number: 41800878002
- Part serial: 2085
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO AP2 FAILED AP TEST ON MULTIPLE ATTEMPTS. REMOVED AND REPLACED DUPLEX TRIM ACTUATOR IAW AMM 67-14-00, 4-1. TEST FLIGHT SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-12.
